Search Results for: 11B39

Some variations on Fibonacci matrix graphs

Anthony G. Shannon and Ömür Deveci Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 23, 2017, Number 4, Pages 85—93 Download full paper: PDF, 201 Kb Details Authors and affiliations Anthony G. Shannon Emeritus Professor, University of Technology … Continue reading

Some properties of the bi-periodic Horadam sequences

Elif Tan Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 4, Pages 56—65 Download full paper: PDF, 168 Kb Details Authors and affiliations Elif Tan Department of Bioinformatics and Mathematical Modelling … Continue reading

On k-balancing numbers

Arzu Özkoç and Ahmet Tekcan Ömür Deveci and Anthony G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 23, 2017, Number 3, Pages 38—52 Download full paper: PDF, 205 Kb Details Authors and affiliations Arzu Özkoç Düzce … Continue reading

On two new two-dimensional extensions of the Fibonacci sequence

Krassimir T. Atanassov Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 3, Pages 115—122 Download full paper: PDF, 133 Kb Details Authors and affiliations Krassimir T. Atanassov Department of Bioinformatics and … Continue reading

Closed-form evaluations of Fibonacci–Lucas reciprocal sums with three factors

Robert Frontczak Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 2, Pages 104—116 Download full paper: PDF, 189 Kb Details Authors and affiliations Robert Frontczak Landesbank Baden-Wuerttemberg Am Hauptbahnhof 2, 70173 … Continue reading

A Fibonacci integral lattice approach to Pythagoras’ Theorem

Anthony G. Shannon and John N. Crothers Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 1, Pages 88—90 Download full paper: PDF, 55 Kb Details Authors and affiliations Anthony G. Shannon … Continue reading

Primitive Pythagorean triples and generalized Fibonacci sequences

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 54—62 Download full paper: PDF, 206 Kb Details Authors and affiliations J. V. Leyendekkers … Continue reading

Further results on arctangent sums with applications to generalized Fibonacci numbers

Robert Frontczak Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 1, Pages 39—53 Download full paper: PDF, 206 Kb Details Authors and affiliations Robert Frontczak Landesbank Baden-Wuerttemberg Am Hauptbahnhof 2, 70173 … Continue reading

Infinite product involves the Tribonacci numbers

Kantaphon Kuhapatanakul, Pornpawee Anantakitpaisal, Chanokchon Onsri and Suriya Na nhongkai Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 78—81 Download full paper: PDF, 127 Kb Details Authors and affiliations … Continue reading

Identities for balancing numbers using generating function and some new congruence relations

Prasanta K Ray, Sunima Patel and Manoj K Mandal Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 41—48 Download full paper: PDF, 173 Kb Details Authors and affiliations Prasanta … Continue reading